# SDR AALA202208198278

- Difficulty date: August 9, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737
- Aircraft serial: 33213
- Aircraft time: 36,547 hours, 14,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON STRAP LOCATED BETWEEN 275 AND 301 AND RIGHT BUTT LINE 54. REMOVED AND REPLACED STRAP PER PER AARD 51-00-05-01.
